Please use this identifier to cite or link to this item: http://dspace.nuft.edu.ua/jspui/handle/123456789/12318
Title: Про *- зображення комутаційних співвідношень з умовами ортогональності
Authors: Островська, Ольга Володимирівна
Якимів, Роман Ярославович
Keywords: алгебра Кунца-Теплица
необмежені представлення
канонічні комутаційні співвідношення
Cuntz-Toeplitz algebra
unbounded representations
canonical commutation relations
кафедра вищої математики імені проф. Можара В. І.
Issue Date: 2012
Citation: Островська, О. В. Про *- зображення комутаційних співвідношень з умовами ортогональності / О. В. Островська, Р. Я. Якимів // Ученые записки Таврического национального уиниверситета им. В.И. Вернадского / Научный журнал. Серия «Физико-математические науки». – Симферополь, 2012. - Том 25 (64). - № 2. – С. 89-95.
Abstract: В роботі вивчається категорія інтегрованих *-предаставлень алгебр , порождених співвідношеннями такого виду. Доведено, что категорія інтегрованих *-представлень ізоморфна деякій підкатегорії категорії представлень алгебры Кунца- Тепліца. In this paper we study the categories of integra'ble * -representations of the family of * - algebras generated by relations of the following form . It is proved that the category of integrable representations of is isomorphic to the certain subcategory of the category of * -representations of Cuntz- Topeplitz algebra
URI: http://dspace.nuft.edu.ua/jspui/handle/123456789/12318
Appears in Collections:Статті

Files in This Item:
File Description SizeFormat 
On.pdf1.9 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.